Thursday, April 16, 2015

Tamoxifen at 70+

6:30 AM  Everything hurts. I woke at 6-- The rotten cell phone woke me to tell me that I've used 45% of my time. 

Rain is expected.  The physical therapists warned me that our pain can be worse when there is low pressure.  We must have REALLY low pressure this morning.   So don't blame Tamoxifen???

The drugstore Tamox leaflet says I should have liver function tests.  Liver function?  So if Tamoxifen is hard on my liver, I don't dare take Tylenol for the pain, do I? 

It's hard to feel old when you're 25 or 35.  When you're 75 and counting, feeling  95 instead of 75, it makes you suspect you're OLD.  

I see those photos on line of people climbing three flights of outside stairs in San Francisco or Paris, and wonder if I would be healthier if I had lived there.  The fact that I climb a flight at the library several times a week (Tamoxifen sore feet or not) is temporarily forgotten.

My life had already been overwhelming enough (moving from CA to TX, and getting DCIS, for instance) when I started Tamoxifen, so it's taking me a while to learn what mystery complaints originated with Tamoxifen, and which ones started earlier.  And alas, which ones may be from laziness or the O (for old) word.

Just recently I went through past calendars (plus some women's blogs) and found that the burning feet probably are  from Tamoxfen.  And so, probably, are the chills, the many aches, the fatigue, and the feeling I hate to call depression.

Big question:   what if some problems have more than one cause ?  

What if burning and swollen feet are also from vitamin deficiency and that vascular problem the podiatrist says I have?
What if I really do have a vitamin deficiency plus Tamoxifen side effects? 
And what if that vascular problem the podiatrist found is part of a whole set of problems: Tamox pains plus leftover nerve pain from before the lumbar fusion, plus a vitamin deficiency, plus too much sitting and blogging about Tamox

My experience:  Doctors don't know enough about Tamoxifen 

and when it is a direct or indirect cause of pains, fatigue and emotion.

I have to:   Tell primary doctor about problems I'm almost sure are Tamox, 
Complain to orthotics guy about extremeb scarcity of fitting shoes for him to fix.
Keep walking as much as today to stay alive.
Deal with housing and insurance co. to maybe help depression and fatigue.
Try to have some pleasure

Does any of this ring a bell with you?

I wish you health.

No comments: